# SDR DL76G081563

- Difficulty date: November 16, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 40,028 hours, 5,795 cycles
- Engine: Ge CF680C2B6F
- Engine time: 36,375 hours, 8,429 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Condition: Failed
- Location: Nr 2 Fuel Filter
- Part time: 36,375 hours, 8,429 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

INTERMITTENT RIGHT ENGINE FUEL FILTER LIGHT.  REMOVED AND REPLACED RT ENG FILTER PER M/M.  INSPECTED NTF REMOVED AND REPLACED FUEL FILTER PRESSURE SW PER M/M RAN ENG MSG DID NOT RETURN.
